# SDR P5CA2015043000025

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1000, LOWER CHORD AT STR 38 AREA FOUND CORROSION CRACK AT CHORD DETAIL REFER ATTACHED FIG, CRACKED HOLE OVERSIZED TO 0.625 AND CRACK FREE.  A FREEZE PLUG FABRICATED IAW SRM 51-20-07 AND INSTALLED IAW EO NUMBER.
